Üçüncü mertebeden gecikmeli bir diferansiyel denklem için çözümlerin sürdürülebilirliği ve sınırlılığı

Timur Ayhan

Öz


Bu çalışmada Lyapunov’un ikinci metodu kullanılarak üçüncü mertebeden gecikmeli bir diferansiyel denklemin çözümlerinin sınırlılığı ve sürdürebilirliği ile ilgili yeni sonuçlar elde edilmiştir. Bu çalışma literatürde üçüncü mertebeden gecikmeli ve gecikmesiz diferansiyel denklemler üzerine iyi bilinen bazı sonuçları kapsamış ve daha ileri götürmüştür. Ayrıca çalışmada elde ettiğimiz sonuçların daha iyi anlaşılması için bir örnek verilmiştir.

Anahtar Kelimeler


Lyapunov fonksiyonu; sürdürebilirlik; sınırlılık; üçüncü mertebe

Tam Metin:

PDF

Referanslar


. Abou-El-Ela, A. M. A., Sadek, A. I. ve Mahmoud, A. M., Stability and

boundedness of solutions of certain third order non linear delay differential equation, ICGST-ACSE Journal, 9,1, 9-15, (2009).

. Ademola, A. T., Ogundare, B. S., Ogundiran, M. O. ve Adesina, O. A., Stability, boundedness, and existence of periodic solutions to certain third-order delay differential equations with multiple deviating Arguments, International Journal of Differential Equations, Art. ID 213935, 12 pp, (2015).

. Ademola, A. T., Existence and uniqueness of a periodic solution to certain third order nonlinear delay differential equation with multiple deviating arguments, Acta Universitatis Sapientiae,Mathematica, 5, 2, 113-131,(2013).

. Ahmad, S. ve Rama Mohana Rao, M., Theory of ordinary differential equations with applications in biology and engineering affiliated. East-West Press Pvt. Ltd., New Delhi, (1999).

. Ayhan, T., (2017). A note on the continuability and boundedness of solutions to a class of vector differential equations of third order with finite delay, Quaestiones Mathematicae, 40, 8, 1095-1109, (2017).

. Ayhan, T. ve Sofuoglu, Y., Global existence and boundedness of a certain nonlinear vector integro-differential equation of second order with multiple deviating arguments, Mathematıcal Communıcatıons, 22, 165-176, (2017).

. Burton, T. A., Stability and periodic solutions of ordinary and functional differential equations, Mathematics in Science and Engineering, Academic Press, Orlando, Fla, USA, (1985).

. Driver, R. D., Ordinary and delay differential equations. Springer, NewYork, NY, USA, (1976).

. Hale, J. K., Theory of functional diflerential equations. Springer-Verlag, New York, (1977).

. Hsu, S. B., Ordinary differential equations with applications, World Scientific Publishing Co. Pte. Ltd., 244, (2006).

. Krasovskii, N. N., Stability of motion. Applications of Lyapunov's second method to differential systems and equations with delay, Translated by J. L. Brenner Stanford University Press, Stanford, California, (1963).

. Liapunov, A. M., Stability of Motion.With a Contribution by V.A. Pliss and an introduction by V.P. Basov, Mathematics in Science and Engineering, vol. 30. Academic Press, New York-London. Translated from the Russian by Flavian Abramovici and Michael Shimshoni, ( 1966).

. Reissig, R., Sansone, G. ve Conti, R., Non-linear differential equations of higher order, Noordhoff International Publishing, (1974).

. Remili, M. ve Oudjedi, L., Stability and boundedness of the solutions of nonautonomous third order differential equations with delay, Acta Univ. Palack.Olomuc. Fac. Rerum.Natur. Math., 53, 2, 139-147, (2014).

. Remili, M. ve Beldjerd, D., A boundedness and stability results for a kind of third order delay differential equations, Applications & Applied Mathematics, 10, 2, 772-782, (2015).

. Tunç, C. ve Ayhan, T., Continuability and boundedness of solutions for a kind of nonlinear delay integro differential equations of the third order, Journal of Mathematical Sciences, 236, 3, 354-366, (2019).

. Tunç, C. ve Ayhan, T., Global existence and boundedness of solutions of a certain nonlinear integro-differential equation of second order with multiple deviating arguments, Journal of Inequalities and Applications, 46, (2016), https://doi.org/10.1186/s13660-016-0987-2.

. Tunç, C. ve Ayhan, T., On the global existence and boundedness of solutions to a nonlinear integro-differential equations of second order, Journal of Interpolation and Approximation in Scientific Computing, 2, 84-97, (2015).

. Tunç, C. ve Ayhan, T., 2011. New boundedness results for a kind of nonlinear differential equations of third order, Journal of Computational Analysis and Applications, 13, 3, 477-484, (2011).

. Yoshizawa, T., 1966. Stability Theory by Lyapunov's Second Method, Mathematical Society of Japan, No. 9, Tokyo.


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2020 Timur AYHAN

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.